# SDR UALA2011111606274

- Difficulty date: November 15, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 59,410 hours, 22,327 cycles
- Engine: Iae V2527A5
- System (JASC): 3830 · Waste Disposal System
- Part: Controller
- Part number: 14404010
- Part serial: 85
- Condition: Faulty
- Location: Waste Disposal
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL TOILETS INOP, FLIGHT DIVERTED.  SAMC TEXT: CFDS SHOWS '38-31-62 LIQUID LEVEL XMTR'. OPBLM  -- AND CREW REPORTS FWD ATTEND PNL LAV WASTE QTY SHOWS 'ZERO'.  REPLACED VACUUM SYSTEM CONTROLLER PER AMM.  ALL 3 LAVS FLUSH NORMALLY.
